| Catalog Number |
08443432190 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The serial number of the customer's e 801 analyzer is unknown.The ft3 reagent lot number and expiration date used on this analyzer were requested, but not provided.The serial number of the e 801 analyzer used for investigation is (b)(6).Ft3 reagent lot 669112, with an expiration date of 01-feb-2024 was used on this analyzer.The serial number of the e411 analyzer used for investigation is (b)(6).Ft3 reagent lot 686656, with an expiration date of 01-apr-2024 was used on this analyzer.The investigation is ongoing.
Event or Problem Description
The initial reporter stated they received questionable values for six patient samples tested with thyroid assays on two cobas e 801 module analyzers and a cobas e 411 analyzer.Results for the following assays were affected: elecsys tsh, elecsys ft4 iv, and elecsys ft3 iii.The specific date of the event is not known.This medwatch will cover the ft3 assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the tsh assay and refer to the medwatch with a1.Patient identifier (b)(6) for information related to the ft4 assay.Refer to the attachment for all patient data.The values highlighted in yellow were questioned.Samples were initially tested on the customer's e 801 analyzer on an unknown date.The samples were provided for investigation, where they were tested on a second e 801 analyzer and an e411 analyzer on 25-aug-2023.The samples were repeated on an abbott architect analyzer on 29-aug-2023.
Additional Manufacturer Narrative
Of the 6 patient samples, further investigations were performed with sample id (b)(6).Investigations of this sample determined that it contains an interfering factor against the streptavidin components of the ft3 and ft4 assays.Per product labeling, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design." for all other samples and for tsh values of sample id (b)(6), the difference in results relates to differences in the setups of the assays, the antibodies used, and differences in the standardization materials and procedures used.